Growth bound of delay-differential algebraic equations

Abstract : This paper deals with delay-differential algebraic equations, a large class of linear and finite-memory functional differential equations. We introduce several representations of delay operators that provide a simple definition for the concept of solutions of such systems. Then we study exponential solutions and prove that the rightmost zeros of a system characteristic function determine its growth bound.
Liste complète des métadonnées

https://hal-mines-paristech.archives-ouvertes.fr/hal-00877419
Contributeur : Sébastien Boisgérault <>
Soumis le : lundi 28 octobre 2013 - 14:45:58
Dernière modification le : mercredi 20 mars 2019 - 18:16:04

Identifiants

Citation

Sébastien Boisgérault. Growth bound of delay-differential algebraic equations. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2013, 351 (15-16), pp.645-648. ⟨10.1016/j.crma.2013.08.001⟩. ⟨hal-00877419⟩

Partager

Métriques

Consultations de la notice

244